I am on the Depo shot right now, i have been on it for almost 3 months, and i havent had a period during that time, but now i've had vaginal bleeding for about a week now, not heavy but like a light period. It also bled a couple weeks ago after my boyfriend and i had just had intercourse, but it only bled for about 2 days. Is this a problem? Should i go see my gynocologist?
Posts: 10 | From: san antonio, tx, usa | Registered: Jun 2000
| IP: Logged |
Well, we know for sure that Depo can cause you to skip periods, so the fact that you've skipped a few, and are having one now, doesn't really pose too much concern. As far as the situation with your partner, it simply could have been spotting, which is also common with Depo.
However, I would encourage you to ask your GYN these questions. S/He will have all the answers you need, and they know your medical history, so they have the advantage. Also, it is just a good idea to routinely talk to your doctor, because a good relationship with them is key to fostering better health in yourself!
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.